A Framework for Routing in Large Ad-hoc Networks with Irregular Topologies

Heissenbüttel, Marc; Braun, Torsten; Jörg, David; Huber, Thomas (2006). A Framework for Routing in Large Ad-hoc Networks with Irregular Topologies. In: Al Agha, K.; Guerin Lassous, I.; Pujolle, G. (eds.) Challenges in Ad Hoc Networking. IFIP International Federation for Information Processing: Vol. 197 (pp. 119-128). Heidelberg: Springer Verlag 10.1007/0-387-31173-4_14

Full text not available from this repository. (Request a copy)

Item Type: Book Section (Book Chapter)
Division/Institute: 08 Faculty of Science > Institute of Computer Science (INF) > Communication and Distributed Systems (CDS)
08 Faculty of Science > Institute of Computer Science (INF)
UniBE Contributor: Heissenbüttel, Marc and Braun, Torsten
Series: IFIP International Federation for Information Processing
Publisher: Springer Verlag
Submitter: Factscience Import
Date Deposited: 04 Oct 2013 14:45
Last Modified: 23 Jul 2014 16:56
Publisher DOI: 10.1007/0-387-31173-4_14
Web of Science ID: 000236831800014
URI: http://boris.unibe.ch/id/eprint/18706 (FactScience: 928)

Actions (login required)

Edit item Edit item
Provide Feedback